# SDR SWIA2025082500011

- Difficulty date: August 11, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932213
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PILOTS SIDE WINDSHIELD CRACKED DURING APU PRESSURIZATION RUNS      (C-CHECK RO 8/21/2025)    INSTALLED NEW LH SIDE WINDOW (PN:NP139322-13 SN: 25170H8031) REF CRJ900 AMM 56-12-01-400-801-A01 (OPS TEST AND LEAK TEST GOOD AT THIS TIME)
